# SDR SWAA2024042577953

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 63,338 hours, 42,033 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRE EXTINGUISHER HANDLE BROKEN.   R & R FLIGHT DECK FIRE EXTINGUISHER PER AMM 26-26-01.
